# SDR GLBA2001167

- Difficulty date: July 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 17,549 hours, 21,209 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 503890571
- Part serial: 19608
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROP RPM WENT TO ZERO.  REPLACED N2 TACH GENERATOR, OPS CHECKED SYSTEM SATISFACTORY.
